# SDR WVER2016060401

- Difficulty date: June 4, 2016
- Submitted: June 11, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 30,022 hours, 24,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 30,022 hours, 24,642 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.25 FORWARD SIDE OF BULKHEAD, RBL 30 AND LBL 30 STIFFENERS INDICATED CRACKS.
